# SDR JGVR20250520002

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 15,385 hours, 10,260 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Corroded
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AREA OF CORROSION LOCATED ON LH AILERON, INBOARD HINGE, INBOARD SIDE WHERE BOND JUMPER ATTACHES, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED BLENDED AREA PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
